# SDR DALA14020703209

- Difficulty date: April 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 72,099 hours, 32,357 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON BUTT STRAP LOCATED IN T/E BETWEEN RIB 10 TO RIB 11 RT WING.  REPLACED BUTT STRAP, LOCATED ON T/E BETWEEN RIB 10 TO RIB 11 RT WING IAW SRM 51-72-11 AND DWG D57541686.
